# SDR FDEA201702040419

- Difficulty date: February 4, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1099
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, NEAR BS 1099, LBL 8.5 SEAT TRACK WORN.   FOUND TO BE WITHIN LIMITS AFTER BLEND OUT.
